# SDR MEX2002136

- Difficulty date: March 5, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 4608000307
- Part serial: 0806
- Condition: Failed
- Location: Cockpit
- Part time: 5,075 hours, 3,176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 478 - MZT-HMO - THE CAPTAIN REPORT THAT DURING CLIMB MZT-HMO, THE AIRCRAFT HAD HEADING PROBLEMS.  THE FO'S WAS OUT OF SERVICE AND THE FLIGHT DIRECTOR BARS WERE LOST WHEN EFIS BOTH WAS SELECTED ON 1, THE PROBLEM WAS INTERMITTENT DURING ALL THE FLIGHT.  AT HMO, WERE VERIFIED THE MEMORIES OF DFGC NR 1 AND 2 AND THE AHRS NR 2 WAS CHANGED.  IT WAS TESTED IAW MM 24-20-00.  (M)
